MAUDE Adverse Event Report: ARTHREX, INC. MINI TIGHTROPE IMPLANT WITH INSERTER; WASHER, BOLT, NUT

ARTHREX, INC. MINI TIGHTROPE IMPLANT WITH INSERTER; WASHER, BOLT, NUT
Model Number MINI TIGHTROPE IMPLANT WITH INSERTER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a distributor via email that the sutures from an ar-8913ds mini tightrope with inserter broke.The end of the sutures was pulled back together with a number two fiberwire suture.This was discovered during a lisfranc procedure on (b)(6) 2023.The remainder of the broken suture was removed from inside the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
MINI TIGHTROPE IMPLANT WITH INSERTER
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17920448
Report Number1220246-2023-08162
Device Sequence Number17843518
Product Code HTN
UDI-Device Identifier00888867048874
UDI-Public00888867048874
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K133275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI TIGHTROPE IMPLANT WITH INSERTER
Device Catalogue NumberAR-8913DS
Device Lot Number14937140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown